MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 4.5/5.0 REDUCTION POLYAXIAL PEDICLE SCREW DL 6.0MM X 40MM

ORTHOPEDIATRICS, CORP 4.5/5.0 REDUCTION POLYAXIAL PEDICLE SCREW DL 6.0MM X 40MM
Catalog Number 00-1300-3640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Broken screws at most distal level, l2.Had to skip this level for final fusion because shanks of broken screws had to stay in.Implant fractured.

Brand Name
4.5/5.0 REDUCTION POLYAXIAL PEDICLE SCREW DL 6.0MM X 40MM
Common Device Name
4.5/5.0 REDUCTION POLYAXIAL PEDICLE SCREW DL 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21112589
Report Number3006460162-2025-00002
Device Sequence Number8719486
Product Code NKB
UDI-Device Identifier00841132153444
UDI-Public00841132153444
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-3640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexFemale
Patient Weight45 KG